Thanks Thanks:  0
Likes Likes:  0
Page 1 of 2 12 LastLast
Results 1 to 10 of 14
  1. #1
    Join Date
    Jun 2005
    Posts
    373
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    I have just been started on anti-depressants and they are making me feel quite ill, I mean I expected a little bit of nausea but this is much worse than a little bit. Just wondering if this is normal? Of course for medical advice I will be going back to the doctor who prescribed them but I can't do that for a bit so I thought I'd ask on here. As the last time I was on them I was about 7 years old and am now much older than that, LOL (23 years)...

    Heather...

  2. #2
    Join Date
    Jun 2005
    Posts
    373
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    I have just been started on anti-depressants and they are making me feel quite ill, I mean I expected a little bit of nausea but this is much worse than a little bit. Just wondering if this is normal? Of course for medical advice I will be going back to the doctor who prescribed them but I can't do that for a bit so I thought I'd ask on here. As the last time I was on them I was about 7 years old and am now much older than that, LOL (23 years)...

    Heather...

  3. #3
    Join Date
    Jul 2005
    Location
    North American lakes and rivers
    Posts
    4,896
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    Hey Heather,

    Of course, see your doctor. Maybe s/he can change the dosage or even the prescription.

    I found when I was on anti-depressants the first time (when I was 25) and I found they were great for me. When I went back on them now at 30, my body reacted much differently than the first time around and I had to greatly reduce the dosage because after a month of no sleep, I decided insomnia was not a good thing :)

    Have you tried taking them with food? That can help the nausea too.

  4. #4
    Join Date
    Jul 2005
    Location
    North American lakes and rivers
    Posts
    4,896
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    Hey Heather,

    Of course, see your doctor. Maybe s/he can change the dosage or even the prescription.

    I found when I was on anti-depressants the first time (when I was 25) and I found they were great for me. When I went back on them now at 30, my body reacted much differently than the first time around and I had to greatly reduce the dosage because after a month of no sleep, I decided insomnia was not a good thing :)

    Have you tried taking them with food? That can help the nausea too.

  5. #5
    Join Date
    Jun 2005
    Posts
    373
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    Thanks for the reply, it could be the lack of food I eat as well as the stress I am under, not just the tablets!!! See I don't eat or sleep really either, LOL...

    Thanks for the reply.

    Heather...

  6. #6
    Join Date
    Jun 2005
    Posts
    373
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    Thanks for the reply, it could be the lack of food I eat as well as the stress I am under, not just the tablets!!! See I don't eat or sleep really either, LOL...

    Thanks for the reply.

    Heather...

  7. #7
    Join Date
    Mar 2004
    Location
    Ottawa, Canada
    Posts
    34,315
    Mentioned
    8 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    What is the medication, Heather? And what dose are you taking currently?

    It is important to understand that not all antidepressants are the same or have the same side-effects. Also note that certain side-effects during the first few days (adaptation effects, really) aren't that unusual but my usual advice is if you don't start seeing a significant improvement in side-effects in the first 5 days, go back to your doctor and ask him/her to change you to something else.

  8. #8
    Join Date
    Mar 2004
    Location
    Ottawa, Canada
    Posts
    34,315
    Mentioned
    8 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    What is the medication, Heather? And what dose are you taking currently?

    It is important to understand that not all antidepressants are the same or have the same side-effects. Also note that certain side-effects during the first few days (adaptation effects, really) aren't that unusual but my usual advice is if you don't start seeing a significant improvement in side-effects in the first 5 days, go back to your doctor and ask him/her to change you to something else.

  9. #9
    Join Date
    Jun 2005
    Posts
    373
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    Citalopram is the medication and 20mg.

    Yeah I know they aren't all the same and I knew they had side effects but I am really really unwell and I just didn't expect to be this unwell which is what got me worried!

    Thanks for the reply and advice :)

    Heather...

  10. #10
    Join Date
    Jun 2005
    Posts
    373
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Anti-depressants

    Citalopram is the medication and 20mg.

    Yeah I know they aren't all the same and I knew they had side effects but I am really really unwell and I just didn't expect to be this unwell which is what got me worried!

    Thanks for the reply and advice :)

    Heather...

Page 1 of 2 12 LastLast

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.